Flash Flood, Burleson
- When
- June 10, 2:45 AM CST to 4:15 AM CST
- Where
- Burleson County, 6 mi SE of Caldwell
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.493, -96.621 (the zone’s center; the record gives no point)
High water over County Road 3058.
2 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jun 10, 1:25 AM CST, 1 hour 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 225 AM CDT THU JUN 10 2004 .DISCUSSION... IT LOOKS LIKE THE LARGE SCALE FLOODING POTENTIAL IS WANING ACROSS SOUTHEAST TEXAS. THE HEAVY RAINS THAT WERE EXPECTED TODAY NEVER MATERIALIZED...LIKELY DUE TO SOME DRY AIR THAT MOVED INTO THE AREA FROM THE EAST. UPPER TROUGH...NOW OVER DEEP SOUTH TEXAS WILL CONTINUE TO ROTATE NORTH-NORTHEASTWARD THROUGH THE MORNING AND AFTERNOON HOURS...AND THE CHANCES FOR RAIN SHOULD DIMINISH AFTER THE TROUGH AXIS PASSES. LOOKS LIKE WE ARE TRANSITIONING BACK INTO A MORE TYPICAL SUMMER-TIME PATTERN THROUGH THE WEEKEND AND INTO THE FIRST OF NEXT WEEK. A CHANCE OF RAIN WILL PERSIST...WITH THE GREATEST CHANCES BEING IN THE AFTERNOON AND EVENING HOURS AND DIMINISHING DURING THE OVERNIGHT HOURS. WE SHOULD RETURN TO NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES BY THE WEEKEND. 46/33 && .HGX WATCHES/WARNINGS/ADVISORIES... SCA 20-60 NM COASTAL WATERS. SCEC BAYS AND 0-20 NM COASTAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 88 75 90 74 90 / 50 30 30 30 30 HOUSTON (IAH) 89 75 89 74 88 / 40 30 30 30 30 GALVESTON (GLS) 86 78 87 79 87 / 30 30 30 30 30 &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1132 PM CDT WED JUN 9 2004 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-100900- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 1132 PM CDT WED JUN 9 2004 .DAY ONE...REST OF TONIGHT. DEEP TROPICAL MOISTURE REMAINS IN PLACE ESPECIALLY OVER SOUTHEAST TEXAS. AN UPPER LEVEL DISTURBANCE WILL EXIT SOUTHEAST TEXAS OVERNIGHT TAKING THE BULK OF THE HEAVY RAIN WITH IT. SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST OVERNIGHT...BUT WIDESPREAD HEAVY RAIN IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The national radar mosaic for the moment the first event began.
2 flash flood. Local standard time, as filed.
High water over County Road 3058.
Numerous reports of street flooding in downtown Houston and the Medical Center area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5411810, 5411811.